# SDR SWAA2018070223177

- Difficulty date: June 27, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 44,250 hours, 21,654 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651622
- Part serial: 001766
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED IN DOOR BEAM.  R&R DOOR PER DWG.
